MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated repeat reactive alinity s chagas results on samples that repeated indeterminate or negative with confirmatory testing in (b)(6) 2021.Sid: (b)(6) tested confirmatory indeterminate.Sid: (b)(6) tested confirmatory indeterminate.Sid: (b)(6) tested confirmatory negative.Sid: (b)(6) tested confirmatory indeterminate.No specific donor information was provided.No impact to patient management was reported.
 
Event or Problem Description
Additional information was provided.September 2021 data showed alinity s chagas repeat reactive samples with confirmatory chagas (cesa) negative or indeterminate.Sid (b)(6) tested confirmatory negative.Sid (b)(6) tested confirmatory indeterminate.Sid (b)(6) tested confirmatory indeterminate.Sid (b)(6) tested confirmatory indeterminate.No specific donor information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Evaluation of complaint data for the product and likely cause lots identified normal complaint activity and the ticket trending review determined that there are no adverse trends.No additional issues identified.A review of labeling concluded that the issue is sufficiently addressed.The performance of the likely cause lots was investigated by completing a review in the capa system for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not reveal any non-conformances, potential non-conformances or deviations.A customer data review for alinity s chagas reagent, ln 6p08-50, lots 25291be00 and 26408be00 was performed.The analysis included initial reactive rates, repeat reactive rates and specificity (assuming zero prevalence) at the account and us whole blood peer sites.The specificity and reactive rate performance of lots 25291be00 and 26408be00 at the account is within product requirements and comparable to the performance of the same lots at peer sites.Further, a review of the overall monthly reactive rates from 01/2021 to 10/2021 was performed.The review demonstrates that reactive rates were relatively higher in august 2021 as compared to june and july, however within the range of historical performance at the account and within product requirements as well as within the 95% confidence interval documented in the package insert.Based on this investigation, alinity s chagas reagent lots 25291be00 and 26408be00 are performing as expected.Based on the information within the complaint record, the devices met performance specifications and performed as intended at the customer site as the obtained reactive rates and specificity were within product requirements.Further, a systemic issue and/or product deficiency was not identified.
 
Event or Problem Description
Additional information was provided.October 2021 data showed repeat reactive alinity s chagas results on samples with confirmatory testing for sids (b)(6) was indeterminate.Confirmatory testing for sids (b)(6) was negative.No specific donor information was provided.No impact to patient management was reported.

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12595072
Report Number3002809144-2021-00594
Device Sequence Number11620817
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Catalogue Number06P08-50
Device Lot Number25291BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/26/2021
11/09/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/02/2021
11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY S CHAGAS LIST 6P08 LOT 24608BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 26408BE00; ALNTY S SYSTEM, 06P16-01, AS1240; ALNTY S SYSTEM, 06P16-01, AS1240, AS1241; ALNTY S SYSTEM, 06P16-01, AS1240, AS1241
Patient SexUnknown